# SDR GLBA20060921

- Difficulty date: March 5, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 20,918 hours, 22,573 cycles
- Engine: Pwa PW118A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN, PILOT REPORTED THAT PRESSURIZATION WAS NOT WORKING IN THE MANUAL MODE SETTING ABOVE 10,000 FEET AND THE AIRCRAFT WAS ALREADY ON MEL FOR THE AUTO FUNCTION.  MAINTENANCE PERFORMED GROUND OPERATIONAL CHECKS IAW MM 21-30 WITH NO ABNORMALITIES NOTED.
